# SDR DALA2025071805434

- Difficulty date: July 16, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 94,557 hours, 12,325 cycles
- Engine: Pwa PW4168A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

SHIP 3305 #1 ENG FAIL AT FL380 MACH 0.82 SMOOTH AIR.   CHANGED ENGINE #1 IAW A330 AMDS JIC 7100-9901-01. (7314738).
